# SDR MALA040945

- Difficulty date: December 10, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: ELB307
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N ELB307 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY UNIT P/N 51-2198-1 UNIT PASSES CMM CHECKS, RETURNED TO SERVICE 12/12/04.
